# SDR C2XA08CL095

- Difficulty date: August 6, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- System (JASC): 2150 · Cabin Cooling System
- Part: Sleeve
- Part number: 8151138
- Condition: Blown
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR FLIGHT 2879, THE CREW REPORTED A BLEED VALVE 2 FAIL IN FLIGHT.  THE ACFT DIVERTED INTO CLE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED A BLOWN SLEEVE ON THE NR 2 ENVIRONMENTAL CONTROL UNIT.  ALSO REPLACED THE NR 2 BLEED PUSH BUTTON P/N 4800-112.  OPERATIONAL CHECKS WERE GOOD.  (S)
